# SDR 99ZZZX3072

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8073J
- Make and model: Piper PA60600
- Aircraft serial: 600596180
- Engine: Lyc IO540K1J5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: RSA103D1
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOL - RT ENGINE SWAGING ON TAKEOFF.  RETURNED TO BOL.  REMOVED AND REPAIRED FUEL SERVO.  OPS CHECKS GOOD.
